MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404011
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis was not working properly.Two weeks later, a surgical procedure was performed, during which a crack in the left cylinder connecting tube was noted.All components were removed and replaced.No patient complications were reported.
 
Additional Manufacturer Narrative
Pump unique identifier (udi) # (b)(4).Reservoir unique identifier (udi) # (b)(4).
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.Both cylinders were microscopically inspected and leak tested.The proximal end of the first cylinder presented a leak and a hole, along with broken fabric threads, and a spiraling detachment of its outer tube.The second cylinder exhibited wear at fold in its middle portion, but no leaks were identified.The pump was microscopically inspected, leak and functionally tested.While its kink resistant tubing (krt) was worn to the filament, the component passed leakage and functional evaluation.The reservoir was microscopically inspected and tested for leaks.Wear at fold in its shell was noted, but no leaks were identified.Based on the information available and analysis results, the leak found in the first cylinder could have caused or contributed to the reported clinical observations.Pump unique identifier (udi) # (b)(4).Reservoir unique identifier (udi) # (b)(4).
 
Event or Problem Description

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21785408
Report Number2124215-2025-20867
Device Sequence Number8676218
Product Code JCW
UDI-Device Identifier00878953002682
UDI-Public(01)00878953002682(17)230121(10)1000039182
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/21/2023
Device Model Number72404011
Device Catalogue Number72404011
Device Lot Number1000039182
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310 / LOT: 1000509331; PUMP: UPN: 72404310 / LOT: 1000509331; RESERVOIR: UPN: 72404161 / LOT: 1000539514; RESERVOIR: UPN: 72404161 / LOT: 1000539514
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexMale